# SDR COMA9710126

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120152
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Part number: P0187
- Condition: Loose
- Location: Flap Contl Unit
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHEN FLAPS EXTENDED, INBOARD FLAPS REMAINED UP AND OUTBOARD FLAPS WENT FULL DOWN.  REPAIRED LOOSE WIRE CONNECTOR AT THE FLAP CONTROL UNIT.
